Thunderstorm Wind, Harrison
- When
- August 22, 1:10 PM CST
- Where
- Harrison County, 4 mi W of Marshall
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- NEWSPAPER
- Coordinates
- 32.533, -94.433
Trees were downed on Bailey cut-off road and on E. Travis St.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Aug 22, 10:35 AM CST, 2 hours 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1135 AM CDT TUE AUG 22 2006 .DISCUSSION... ISOLATED EARLY MORNING CONVECTION ONGOING IN SOUTHWEST ARKANSAS AND NORTH LOUISIANA SHOULD INCREASE THIS AFTERNOON. DIFFERENTIAL HEATING COMBINED WITH OUTFLOW BOUNDARIES SHOULD BE THE MAIN TRIGGERS. TEMPS IN NORTHERN ZONES AND AREAS WITH CLOUD COVER ARE RUNNING ABOUT 10 DEGREES BEHIND READINGS FROM THIS TIME ON MONDAY. SUNNY AREAS ARE ABOUT THE SAME. WILL UPDATE ZONES TO RAISE HIGHS TO AROUND 100 FOR SUNNY LOCATIONS SOUTH OF SURFCAE BOUNDARY. ALL OTHER ZONES LOOK OK WITH LOWER TO MID 90S. WILL LEAVE POPS AT 30 PERCENT. && .AVIATION... THE FRONTAL BOUNDARY THIS MORNING APPEARS TO BE SITUATED EAST TO WEST JUST NORTH OF THE I20 CORRIDOR AS NOTED BY A SUBTLE WIND SHIFT. SOME SHRA HAVE ALREADY DEVELOPED ALONG THE LA/AR LINE MOVING SWWD. EXPECT THIS AREA TO BE THE FOCUS FOR TSRA DEVELOPMENT TODAY DUE TO OUTFLOW BOUNDARIES SETUP FROM LAST NIGHTS CONVECTION. THIS WILL PRIMARILY IMPACT ELD...MLU AND SHV. THE MID DECK CURRENTLY OVER THE REGION SHOULD GIVE WAY TO MORE SUNSHINE WITH VFR CONDITIONS EXPECTED AT ALL SITES AFTER 18Z. CURRENT VSBY RESTRICTION DUE TO FOG AT MLU SHUD LIFT BY 17Z. && .POINT TEMPS/POPS... SHV 94 74 94 75 / 30 30 40 30 MLU 90 72 93 72 / 30 30 40 30 DEQ 92 70 94 72 / 30 30 40 30 TXK 93 73 94 73 / 30 30 40 30 ELD 92 71 93 71 / 30 30 30 20 TYR 100 75 94 75 / 30 30 40 30 GGG 98 73 94 74 / 30 30 40 30 LFK 99 73 95 74 / 30 30 40 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14/02
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE AUG 22 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-231057- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE AUG 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND NEAR A STATIONARY FRONTAL BOUNDARY ACROSS THE FOUR STATE REGION. A FEW STORMS MAY REACH SEVERE LIMITS...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED. IN GENERAL...THUNDERSTORMS WILL BE ACCOMPANIED BY FREQUENT AND DEADLY LIGHTNING...GUSTY WINDS TO 30 MPH...AND BRIEF HEAVY DOWNPOURS. THIS THUNDERSTORM ACTIVITY IS EXPECTED AREAWIDE... BUT MAY BE A LITTLE MORE ISOLATED ALONG AND NORTH OF INTERSTATE 30. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS IS NOT EXPECTED THIS AFTERNOON OR TONIGHT. VII
The Shreveport radar (KSHV), 56 km away, was scanning. The volume nearest the first event began at 19:12 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees were downed on Bailey cut-off road and on E. Travis St.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, August 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5529617.